# SDR SWAA2013080218794

- Difficulty date: August 1, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 59,612 hours, 48,426 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65446915
- Part serial: 6493
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, WHEN LANDING, GEAR LEVER IS PLACED IN THE OFF POSITION THE RIGHT MAIN RED LANDING REMAINS ILLUMINATED GOES OFF WHEN HANDLE IS PLACED IN UP POSITION.  R&R RT MAIN GEAR MODULAR PACKAGE & RT UPLOCK ACTUATOR.
